Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 52, No. 3 (July, 2000)
T. Kobayashi Holomorphic vertical line bundle of the twistor space over a quaternionic manifold 485−499
M. Nakai Dirichlet finite harmonic measures on topological balls 501−513
K. Morisugi and J. Mukai Lifting to mod 2 Moore spaces 515−533
Y. Okada On the characteristics for convolution equations in tube domains 535−544
N. H. Bingham and A. Inoue Extension of the Drasin-Shea-Jordan theorem 545−559
F.-Y. Maeda and T. Ono Resolutivity of ideal boundary for nonlinear Dirichlet problems 561−581
T. Sudo Dimension theory of group C*-algebras of connected Lie groups of type, I 583−590
T. Kadokami and A. Yasuhara Proper links, algebraically split links and Arf invariant 591−608
K. Yokoyama Global existence of classical solutions to systems of wave equations with critical nonlinearity in three space dimensions 609−632
M. A. Barja and F. Zucconi A note on a conjecture of Xiao 633−635
Y. Naito Nonexistence results of positive solutions for semilinear elliptic equations in Rn 637−644
T. Mandai The method of Frobenius to Fuchsian partial differential equations 645−672
S. Kosugi A semilinear elliptic equation in a thin network-shaped domain 673−697

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.